[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 184.73.66.157. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
June 1985

Sweet's Syndrome in Subacute Cutaneous Lupus Erythematosus

Author Affiliations

USA

From the Dermatology Service, Department of Medicine, Letterman Army Medical Center, Presidio of San Francisco.

Arch Dermatol. 1985;121(6):789-791. doi:10.1001/archderm.1985.01660060103031
Abstract

• A 67-year-old man being treated with prednisone, 15 mg/day, for subacute cutaneous lupus erythematosus developed widespread, tender, erythematous plaques, arthralgias, and fever. Clinically, the cutaneous lesions mimicked lupus erythematosus. The diagnosis of acute febrile neutrophilic dermatosis, or Sweet's syndrome, was confirmed by histologic examination of three biopsy specimens, which revealed prominent dermal edema, extensive infiltration with intact and karyorrhectic polymorphonuclear leukocytes, and perivascular and appendiceal lymphocytes in the absence of leukocytoclastic angiitis.

(Arch Dermatol 1985;121:789-791)

×